RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 2, Pages 73–74 (Mi faa1716)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

Representations of the group of smooth mappings of a segment into a compact Lie group

R. S. Ismagilov


Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:2, 134–135

Bibliographic databases:

UDC: 519.46
Received: 17.07.1980

Citation: R. S. Ismagilov, “Representations of the group of smooth mappings of a segment into a compact Lie group”, Funktsional. Anal. i Prilozhen., 15:2 (1981), 73–74; Funct. Anal. Appl., 15:2 (1981), 134–135

Citation in format AMSBIB
\Bibitem{Ism81}
\by R.~S.~Ismagilov
\paper Representations of the group of smooth mappings of a segment into a compact Lie group
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 2
\pages 73--74
\mathnet{http://mi.mathnet.ru/faa1716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=617475}
\zmath{https://zbmath.org/?q=an:0463.22010|0473.22005}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 2
\pages 134--135
\crossref{https://doi.org/10.1007/BF01082288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MU34400011}


Linking options:
  • http://mi.mathnet.ru/eng/faa1716
  • http://mi.mathnet.ru/eng/faa/v15/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Sakhnovich, “On a class of extremal problems”, Math. USSR-Izv., 30:2 (1988), 411–418  mathnet  crossref  mathscinet  zmath
    2. A. L. Sakhnovich, “Spectral functions of a canonical system of order $2n$”, Math. USSR-Sb., 71:2 (1992), 355–369  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Kosyak, “Inversion Quasi-Invariant Gaussian Measures on the Group of Upper-Triangular Matrices of Infinite Order”, Funct. Anal. Appl., 34:1 (2000), 70–72  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. V. Kosyak, “Irreducibility Criterion for Quasiregular Representations of the Group of Finite Upper Triangular Matrices”, Funct. Anal. Appl., 37:1 (2003), 65–68  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Albeverio, S, “Quasiregular representations of the infinite-dimensional nilpotent group”, Journal of Functional Analysis, 236:2 (2006), 634  crossref  isi
    6. Kosyak A., “Regular, Quasi-Regular and Induced Representations of Infinite-Dimensional Groups”, Regular, Quasi-Regular and Induced Representations of Infinite-Dimensional Groups, Ems Tracts in Mathematics, 29, European Mathematical Soc, 2018, 1–555  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:199
    Full text:65
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020